Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
julieta

Hair Supplements

Recommended Posts

Does anyone know of any supplements to make your hair healthier that can be safely used during and after accutane that will not affect your skin?

I'm nearing the end of my 8-month accutane course (6 months 60mg and 2 months 70mg daily) and my hair is no longer oily but it breaks a lot and is thinning out!

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×